MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 3FX60CM SGL VASCU-LINE W/CUFF

MEDICAL COMPONENTS, INC. 3FX60CM SGL VASCU-LINE W/CUFF
Model Number MR28013151
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
Vascu-line catheter 3fr broke.It broke at the level of the clear extension near the hub (where we would attach a needleless cap).
 
Additional Manufacturer Narrative
Our investigation is ongoing.A follow up report will be submitted when the investigation is complete.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
No device was returned for evaluation and no photographs were provided.The contract manufacturer conducted a review of the manufacture records for the lot number provided.Their investigation revealed the device was manufactured and inspected according to specification with no non-conformances or abnormalities.The manufacture process includes a 100% leak test performed as a last step in the process.This test would have detected any leaks, holes, or weak spots if it had existed at the time of manufacture.Without an evaluation of the device a root cause cannot be determined.The device was implanted for 5 1/2 months prior to the incident.An implanted catheter is exposed to many variables for which the manufacturer has no influence or control.These variables include but are not limited to patient physiology, care and maintenance of the catheter by healthcare providers and the patient, exposure to site care agents and ointments, locking solutions, and off label uses such as or power injection.The longer the catheter is implanted and functioning properly the less likely a catheter's failure can be contributed to a manufacturing defect or a failure of the product's design.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3FX60CM SGL VASCU-LINE W/CUFF
Common Device Name
VASCU-LINE
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer (Section G)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key14412141
Report Number2518902-2022-00035
Device Sequence Number5591689
Product Code LJS
UDI-Device Identifier00884908094862
UDI-Public884908094862
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/06/2024
Device Model NumberMR28013151
Device Catalogue NumberMR28013151
Device Lot NumberMPLD460
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2022
Supplement Date Received by Manufacturer05/16/2022
Initial Report FDA Received Date05/16/2022
Supplement Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown